# SDR QXEA200701503

- Difficulty date: September 11, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,689 hours, 10,235 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - MAIN LANDING GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION AND ON APPROACH TO PDX.  MAIN LANDING GEAR DID NOT EXTEND ON RETRACTION.  PERFORMED ALT EXT AND ALL GEAR INDICATED GREEN PRIMARY AND ALT INDICATION.  THIS SDR IS LEFT OPEN DUE TO NO PAPERWORK AS OF 9/11/07.
